# SDR SWAA2021063088208

- Difficulty date: June 26, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,501 hours, 29,318 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SUPPORT BEAM ;LOWER O/B STABILIZER LINK CRACKED APPOX 1 INCH LONG . CRACK IS LOCATED AT FWD SIDE LUG NEAR ATTACHMENT POINT. ; / [01] REMOVED AND REPLACED THE R/H MLG SUPPORT BEAM LOWER STABILIZER LINK REF AMM 57-15-00
